Open Access

Existence and uniqueness of mild solutions of second order semilinear differential equations in Banach space


Abstract

We consider the Cauchy problem for second order semilinear differential equations in Banach space. Sufficient conditions of local and global existence and uniqueness of mild solutions are presented.


Full Text





Article Information

TitleExistence and uniqueness of mild solutions of second order semilinear differential equations in Banach space
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 1, 1-9
MathSciNet MR2815376
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

Ya. V. Gorbatenko
National Technical University of Ukraine (KPI), 37 Peremogy Prosp., Kyiv, 03056, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Ya. V. Gorbatenko, Existence and uniqueness of mild solutions of second order semilinear differential equations in Banach space, Methods Funct. Anal. Topology 17 (2011), no. 1, 1-9.


BibTex

@article {MFAT559,
    AUTHOR = {Gorbatenko, Ya. V.},
     TITLE = {Existence and uniqueness of mild solutions of second order semilinear differential equations in Banach space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {1},
     PAGES = {1-9},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=559},
}


All Issues